[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: insulin-pumpers-digest V6 #463

My weight issues is kind of up in the air right now, because I gained 10 pounds
since going on the pump. I haven't gained any in the last month, in fact I have
lost a couple of pounds. When I first went on thyroid meds I did notice I was
able to control the weight better and easier. Good luck to you Anne.

Date: Mon, 15 Jul 2002 11:42:55 -0400
From: "Anne O'Hara" <email @ redacted>
Subject: [IP] RE:

Bobbi -
Thanks so much.  I don't know of any specific problems with my
thyroid...except the reading...but since my a1c was high, I just
wondered if the thyroid would cause that.
Has your thyroid medicine helped with weight issues?  I'm assuming from
what I read
I'm hypo.
Thanks again.

Bobbi L. Greer
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml